# SDR 96ZZZX3893

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5733
- Make and model: Amd FALCON900
- Aircraft serial: 39
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 7847231
- Condition: Miswired
- Location: Cabin Cooling
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TURBINE ANTI-ICE VALVE WAS INSTALLED TO CORRECT UNCONTROLLABLE CABIN AND COCKPIT TEMPERATURE DISCREPANCY.  VALVE OPERATED BACKWARDS CAUSING CABIN TO BECOME EXTREMELY HOT.  RECOMMENDATIONS BY TECH SERVICES TO CHECK VALVE FOR PROPER WIRING REVEALED THAT VALVE DID, IN FACT, OPERATE BACKWARDS DUE TO INTERNAL REVERSED WIRING ON THE VALVE MOTOR.  WERE ADVISED, AT THAT TIME, THAT 3 OR 4 OF THESE VALVES HAD BEEN FOUND WITH THE SAME PROBLEM COMING OUT OF OVERHAUL.
